Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
falv3390

*starting Accutane/claravis 2011-2012

Recommended Posts

Well I officially start taking Claravis on Tuesday (09/27/11). I will say I am kind of nervous, for my dermatologist prescribed me 40MG x2 a day. I am only 5'5, and weigh 140lbs, so it seems like 80MG daily is a high dosage. Then again, he is indeed a doctor and i would not want to second guess his years of knowledge. I will post pictures before I start using, and during the three weeks of my first month. I am staying positive about this treatment even though some individuals tend to say negative comments regarding the side effects. Wish me Luck! One step forward for clear skin, one giant leap for higher self-esteem.

Products I will use:

*CeraVe™ CeraVe Hydrating Cleanser

*Cetaphil® DailyAdvance™ Ultra Hydrating Lotion

*Dove® Body Wash with NutriumMoisture™ and go fresh Burst Beauty Bar

*Eucerin Aquaphor Healing Ointment

*Eucerin Aquaphor Lip Repair

*Vaseline® Petroleum Jelly

Please inform me of good supplements to take to ease some of the side effects. I've heard of Fish Oil, Vitamin C/E, and Milk Thistle?

Edited by falv3390

Share this post


Link to post
Share on other sites

Hi, I've been on the Roaccutane (i assume it's the same thing?). I'm a 5ft,8 female but i had the same dosage as you. My personal experience with it, obviously there were negatives (for me depression, excrutiatingly dry skin, and i became unbelievably sensitive to the sun) however my cousin also on it as acne runs in my family had different side effects, but then she was on half our dosage.

However; i thoroughly recommend it, i found it very effective. I've been off it for a good couple of years and although i do still get a few spots, along with some weak antibiotics my skin is much better.

I truly hope you have a similar or better result, all the best.

Share this post


Link to post
Share on other sites

I would try not to worry about it. I'm 5'7" & 130lbs and I'm on your same dosage-not to mention my 3rd time being on this drug. I believe it has more to do with how your body will react to it. Mine seems to do alright and others (on much lower dosages) not so much. Wishing you the best!

Oh and about supplements. Yes, vitamin e and fish oil are a must. You may want to also take a b complex since you wont be able to take a milti. Probiotics and lot's of vitamin c are a good idea. I am absolutely in love with putting vaseline on my face at night. What a godsend! My best recommendation would be for you to go to a place like Pharmaca where they have doctors, herbalist and so fourth to help you.

Edited by Again!

Share this post


Link to post
Share on other sites

I believe all generics are still accutane. I greatly appreciate the best wishes! Nice to hear and have discussions with individuals who are dealing with similar issues.

So far, I brought: GNC Isomer E (Super Vitamin E), GNC Herbal Plus® Standardized Milk Thistle, and Zinc. Will be buying a Good Krill Fish Oil and Biotin! Probiotics(why would this be necessary)? Any suggestions? and Vaseline doesn't clog or break you out more while you're on Accutane? just curious. Another thing i'm cautions about is College, hopefully I don't get crazy mood swings; especially, with upcoming exams. Geez!

Anybody know of a good meal plan to follow while taking your daily dose? I keep hearing of eating Fatty foods and Milk, so that the medication properly absorbs.

Knowledge is power! haha any extra advice would be meaningful. Thanks Everybody! Your opinions really are helpful...

Share this post


Link to post
Share on other sites

So I am on Day 2 of Claravis 80MG daily. I was not prepared for how fatigue I would feel. I go to bed extremely early, and wake up at 8am for first dose (which is a struggle to wake up when i'm still exhausted!). All in all, excited for results within these couple of months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×